ASTRAZENECA recommends: If you experience any of these symptoms from 4 days to 4 weeks after vaccination: severe headaches that are not relieved by painkillers or that worsen. Headaches that get worse when you lie down or bend over. Headaches that are unusual for you and that occur with blurred vision, nausea, speech problems, weakness, drowsiness or cramps (cramps). a rash that looks like slight bruising or bleeding under the skin Shortness of breath, chest pain, swelling of the legs or persistent abdominal pain. It is important to isolate yourself, schedule a test and consult a doctor. 43 years. I took the 1. Dose of Astrazeneca on Saturday 19/06 and today 21/06 I started to feel pain from the inside of the thigh to the groin, and I also feel like the leg is wobbly? Could it be the effect of the vaccine? I had no other reaction, nothing. In addition, it can cause inflammation of the peripheral nerves, with symptoms such as severe muscle pain, weakness, inability to walk or perform facial movements, tingling in the legs, impaired sensation and blood pressure problems. It also affects the immune system and can lead to death by paralysis of the pectoral muscles as it makes breathing difficult. The day I was vaccinated, I felt a lot of dizziness and nausea, the next day serious headaches and joints, and today, on the third day, I feel a lot of pain at the injection site that radiates to the back of the arm, going up to the neck and face, tingling and is very sick I took Astrazeneca for more than 2 weeks and is still swollen instead, creates a scar that matches the vaccine of children, super worried. Fear of dose 2.
The mother began to feel severe pain in her left leg and noticed during the bath that a vein appeared to be very red, swollen and sensitive to touch. “I knew it wasn`t normal, but at the time it didn`t occur to me that it had anything to do with the vaccine,” he said. She called an ambulance and was taken to the hospital. I took the Trazeneca after four days, I had red eyes and a little pain when it is touched. more outside without imcomodo only red. The next day, the mother returned to do a CT scan of her lungs. Still in the waiting room, she felt that the pain was already unbearable. “I started crying. I begged a visiting doctor to give me something to relieve the pain, and he put me to bed. Once my leg was lifted, the pain subsided a bit,” he said.
Seven days ago I took the first dose, I have been hypertensive for 38 years, I felt a lot of sleep, pathological stomach pain, slight pain at the vaccine site, but two days I suffer from severe leg pain, they come and go, I am worried, I wonder if it is normal, I took Astrazeneca. and in the early morning, I had several reacos. I fainted deeply, my legs froze too madly and the rest of the body with a very high fever. Headache in the eyes of the chest. and today, more than 10 days later, I went to the doctor for great chest pain, I took electricity and X-rays, but nothing, and for the moment I have a fever. I feel tuberculous pain when I lower my head into the lung trunk or heart of something like this. I am worried, my parents are in the hospital in a severe Covid state. But my symptoms only came from vaccination, right after the application. I don`t know what to do. According to the list of side effects recorded by AstraZeneca, when symptoms of shortness of breath, chest pain, swelling of the legs or persistent abdominal pain (abdomen) occur 4 days to 4 weeks after vaccination, it is advisable to conduct a medical consultation to assess the origin of the problem and perform a test.
My name is Carol, I took the vaccine on Tuesday 08/06, I am 28 years old and I am hypertensive. I have a lot of chest pain, fatigue, my hands tremble a lot, and also the legs and arms fall asleep very easily, I have a lot of blows in the hands and pain in the body. Is that part of the vaccine? I don`t know what to do, I`m a little worried because it`s a pretty bad feeling. Hello, I am 32 years old, I took the astrazeneca vaccine day 04/06, the day I had a lot of headaches, and it pirros, the other day had no more symptoms, about 10 days after the vaccine my body began to swell, from the feet to the face, and even hj is still like that, improved the days q, but there are days when I started to swell a lot of nowhere and tbm had 2 days giving red spots on the arms and legs and itching, doing research in several places and seeing nothing like it. I took the Astrazeneca vaccine on June 14 and on June 16 I started to tingle in my hands and feet, and to this day on June 23 I still feel tingling in my hands and feet, I have already made this report on the website of the Oswaldo Cruz Foundation – Fiocruz, but until that moment, I didn`t have an answer from Fiocruz. At 43, I took the snow at 10:00 in the morning. It`s 10:00.m., and so far I haven`t felt anything. If I feel something, I will tell you. Another known feature in at least 50% of cases is the presence of neuropathic pain (caused by a violation of the nervous system), lumbar spine or legs.
I took Astrazenica 2 weeks ago within 4 days after vaccination, I started to feel a little shortness of breath and abdominal pain, I have vascular problems removing the vein from the trunk 2 years ago. I started to have a lot of pain and swelling in my leg on the 16th. June to feel that I went to the doctor, gave me a Doppler ultrasound and gave me the absence of venous thrombosis I have some risk of thrombosis, so I came from the doctor I went to shower and my body is full of red spots and itching a lot, as if it were allergies, what can I have, can I have thrombosis or will I be able to take the second dose? “You should also be aware of coordination and instability issues, difficulty walking, tingling in the hands and feet, weakness of the limbs, chest or face, and problems with bladder control and bowel function,” the agency added. Further tests were requested, and the results confirmed that she had blood clots in her leg and lungs. She suffered from deep vein thrombosis and pulmonary embolism, as well as anemia, vitamin D deficiency and extremely low platelet counts, the doctors said. I took the Astrazeneca vaccine on 6/5. The reaction I had was pain in the joints of the arm and neck. It only took a day.
But now, two weeks later, the same pain reappears in the same places, it seems to be more intense. Would it still be a reaction or would it already be sequelae of this unreliable vaccine? According to Anvisa, the first symptoms of GBS in most patients feel numb or burning in the extremities of the lower limbs (feet and legs), and then in the upper limbs (hands and arms). As a rule, they develop over an interval of a few hours to a few weeks. I took the thirteenth day now June 14 the next day I had a fever of 38 degree severe headaches in the legs after a pain in the eyes pain when lowering my head. Fever and headache pain in the legs relieved, now it is only the revered eyes. It is normal for all these reactions. On the 13th. The mother was released in April.
Two days later, her leg swelled again and she was hospitalized again. “The doctors told me that this would continue to happen and that I would have to stay in treatment for at least the next six months,” he said. Good night! I took the Astrazeneca vaccine, I did not feel anything in the first 3 days, but from the fourth day I began to feel pain and abdominal stew that lasts 3 days. I`m worried about you! Good afternoon! I am 46 years old and I took the astraZeneca vaccine this morning, now in the afternoon I felt heavy legs and tingling in my feet and hands. Is this a normal reaction? today 1 week ago I took the astrazeneca vaccine and every day I feel severe pain in the eyes, which causes severe headaches and sometimes I feel pain in the legs Good night, I am 42 years old I took the Astrazenica vaccine day 22/06 at 3pm, at 8:30pm I started tingling in the fingers of the left hand, but it took 3 minutes, today 23/06 at 11:00 in the morning my eye on the right side was quite red, but he does not like hello. I took the Astrazeneca vaccine and 24 hours after the onset of severe abdominal pain with swelling that already lasts 4 days, I went to the doctor, took a blood test that gave me normally prescribed medications, but did not solve anything. I took the Astrazeneca. 25 June. 15 minutes after taking the vaccine, I began to feel a taste of medicine in my mouth, salivate a lot and feel a lot of cravings. Then my neck became too tight, as if I was suffocating.
Terrible that!! Everyone looked at me and said it was normal. Then my tongue became weird, as if it was becoming a big denþro of the mouth. My body began to numb, starting with the feet, this numbness went upstairs and stopped at the level of the belly. .
- Posted by admin
- On January 28, 2022
- 0 Comments